MathSciNet Relay Station
MathSciNet bibliographic data
MR911096 (88h:57033) 57R85
Costenoble, Steven R. The equivariant Conner-Floyd isomorphism. Trans. Amer. Math. Soc. 304 (1987), no. 2, 801–818.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement